# SDR CA190627013

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Interface Unit
- Part number: SH67032120
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECENT WORK ON CABIN INTERIOR CHANGES FOR CUSTOMERS HAS BROUGHT THE INTERFACE POINT AT FS 389.90, RBL 37.75 FLOOR LEVEL TO BA ATTENTION.  BA REVIEWED THE ORIGINAL ANALYSIS OF THIS INTERFACE ON THE CRJ900 COMPILED BACK IN MARCH 2002, WHERE A PASSED BY COMPARISON APPROACH HAD BEEN TAKEN FOR THIS INTERFACE ON THE FORWARD LAVATORY. DETAIL ANALYSIS OF THE ACTUAL APPLIED LOADING NOW RESULTS IN -VE MS (MARGIN OF SAFETY) TO THE LOADS SUPPLIED IN MARCH 2002. THE `PASSED BY COMPARISON` APPROACH WAS ALSO TAKEN FOR MULTIPLE OTHER MONUMENTS BASED PURELY ON INTERFACE LOAD MAGNITUDE, DISREGARDING THE PHYSICAL ARRANGEMENT/GEOMETRY OF THE ATTACHMENT POINT. THIS ISSUE AFFECTS CRJ700/900/1000 AIRCRAFT.  A POTENTIAL UNSAFE CONDITION HAS BEEN IDENTIFIED AND BA HAS OPENED A NEW CAW PROJECT RJX RJX-CA-51-0019 TO FURTHER INVESTIGATE. (TC# 20190627013)
